# SDR C2XA99CL051

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21585
- Condition: Cracked
- Location: Mlg
- Part time: 16,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3603 - DURING A NR 1 MWA CHANGE, THE NR 1 BRAKE ASSEMBLY FELL APART.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BRAKE ASSEMLBY IAW EMB-120 MM 32-41-04.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
